| Model Number |
IntelliSpace Cardiovascular |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the intellispace cardiovascular (iscv) indicating that the digital imaging and communication in medicine (dicom) services were intermittently hanging, requiring the services to be restarted multiple times per week.The device was in clinical use at the time of the event, and no adverse events or harm were reported in the complaint (pr (b)(4)).Philips has started an investigation of this complaint.